# SDR ASAA2016010614663

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,745 hours, 7,982 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2173
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 64,195 hours, 36,899 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECAL THE ZONE TEMP LIGHT FOR THE CONTROLLER CABIN ILLUMINATED. PERFORMED QRH PROCEDURE AND LIGHT WENT OUT WITH MASTER CAUTION PUSH TO RESET.  ACFT GROUNDED. REPLACED THE CONTROLLER CABIN TRIM AIR MODEL VALVE ASSY REF MM 21-61-21.  OPS BITES CHECK GOOD, NO LEAKS FOUND.
